As with all health-related issues, please seek advice from a RL health professional if you're worried about anything.

Is this normal on 28 day pill?

(4 Posts)
rachc21 Fri 02-Sep-16 09:31:07

Hi everyone smile
So I had my Babygirl 10 weeks ago. I have been on Desogestrel, a 28 day pill so no break, for 2 weeks and just got a very heavy bleed. It's also very dark, much darker than usual. Is this normal? I've always had a break in my pill before. Thank you for any advice at all xxx

dementedpixie Fri 02-Sep-16 12:10:24

The mini pill can cause irregular bleeding and can also stop your periods. it could just be a side effect or it may be your periods returning

julfin Sat 03-Sep-16 20:46:36

I can offer no wisdom I'm afraid - but definitely to your GP if you have any concerns.

Congratulations!

rachc21 Sun 04-Sep-16 08:48:30

Thank you both smile I'm gonna speak to GP just in case but irregular bleeding makes sense X

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now